Optimality and duality for multiple-objective optimization under generalized type I univexity

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

32 Scopus Citations
View graph of relations

Author(s)

  • S. K. Mishra
  • Shou-Yang Wang
  • K. K. Lai

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)315-326
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume303
Issue number1
Publication statusPublished - 1 Mar 2005

Abstract

In this paper, we extend the classes of generalized type I vector-valued functions introduced by Aghezzaf and Hachimi in [J. Global Optim. 18 (2000) 91-101] to generalized univex type I vector-valued functions and consider a multiple-objective optimization problem involving generalized type I univex functions. A number of Kuhn-Tucker type sufficient optimality conditions are obtained for a feasible solution to be an efficient solution. The Mond-Weir and general Mond-Weir type duality results are also presented. © 2004 Elsevier Inc. All rights reserved.

Citation Format(s)

Optimality and duality for multiple-objective optimization under generalized type I univexity. / Mishra, S. K.; Wang, Shou-Yang; Lai, K. K.
In: Journal of Mathematical Analysis and Applications, Vol. 303, No. 1, 01.03.2005, p. 315-326.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review